Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Some lower bounds for constant weight codes
 
 
Title: Some lower bounds for constant weight codes
Author: Honkala, Iiro
Hämäläinen, Heikki
Kaikkonen, Markku
Appeared in: Discrete applied mathematics
Paging: Volume 18 (1987) nr. 1 pages 4 p.
Year: 1987
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands